# SDR USAA2009081292094

- Difficulty date: July 17, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435274SP
- Part serial: BN586
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - DEBONDED RIGHT OUTBOARD AFT FLAP AT WBL 412.88 TO WBL 414.38.  REPAIRED RIGHT OUTBOARD AFT FLAP AT WBL 412.88 TO WBL 414.38 IAW B737-300 SRM 51-70-10-2R4.
